Alexei Kulik
Alexei Kulik
Leading researcher, Institute of mathematics, Ukrainian Academy of Science
Bestätigte E-Mail-Adresse bei imath.kiev.ua - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The local relaxation flow approach to universality of the local statistics for random matrices
L Erdős, B Schlein, HT Yau, J Yin
Annales de l'IHP Probabilités et statistiques 48 (1), 1-46, 2012
1402012
Exponential ergodicity of the solutions to SDE’s with a jump noise
AM Kulik
Stochastic processes and their applications 119 (2), 602-632, 2009
832009
Theory of stochastic processes
D Gusak, A Kukush, A Kulik, Y Mishura, A Pilipenko
Springer-Verlag New York, 2012
392012
On weak uniqueness and distributional properties of a solution to an SDE with α-stable noise
AM Kulik
Stochastic Processes and their Applications 129 (2), 473-506, 2019
382019
Ergodic Behavior of Markov Processes: With Applications to Limit Theorems
A Kulik
Walter de Gruyter GmbH & Co KG, 2017
322017
Exact asymptotic for distribution densities of Lévy functionals
V Knopova, A Kulik
Electronic Journal of Probability 16, 1394-1433, 2011
29*2011
Malliavin calculus for Lévy processes with arbitrary Lévy measures
A Kulik
Theory of Probability and Mathematical Statistics 72, 75-92, 2006
292006
Parametrix construction of the transition probability density of the solution to an SDE driven by -stable noise
V Knopova, A Kulik
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (1 …, 2018
242018
Exact asymptotic for distribution densities of Lévy functionals
V Knopova, A Kulik
Electronic Journal of Probability 16, 1394-1433, 2011
242011
Intrinsic small time estimates for distribution densities of Lévy processes
V Knopova, A Kulik
Random Operators and Stochastic Equations 21 (4), 321-344, 2013
222013
Brownian motion and parabolic Anderson model in a renormalized Poisson potential
X Chen, AM Kulik
Annales de l'IHP Probabilités et statistiques 48 (3), 631-660, 2012
222012
Brownian motion and parabolic Anderson model in a renormalized Poisson potential
X Chen, AM Kulik
Annales de l'IHP Probabilités et statistiques 48 (3), 631-660, 2012
222012
Asymptotic and spectral properties of exponentially ϕ-ergodic Markov processes
AM Kulik
Stochastic processes and their applications 121 (5), 1044-1075, 2011
202011
Generalized couplings and ergodic rates for SPDEs and other Markov models
O Butkovsky, A Kulik, M Scheutzow
The Annals of Applied Probability 30 (1), 1-39, 2020
182020
Nonlinear transformations of smooth measures on infinite-dimensional spaces
AM Kulik, AY Pilipenko
Ukrainian Mathematical Journal 52 (9), 1403-1431, 2000
182000
Absolute continuity and convergence in variation for distributions of functionals of Poisson point measure
AM Kulik
Journal of Theoretical Probability 24 (1), 1-38, 2011
172011
Generalized couplings and convergence of transition probabilities
A Kulik, M Scheutzow
Probability Theory and Related Fields 171 (1), 333-376, 2018
162018
Asymptotics of negative exponential moments for annealed Brownian motion in a renormalized Poisson potential
X Chen, A Kulik
International Journal of Stochastic Analysis 2011, 2011
152011
The parametrix method and the weak solution to an SDE driven by an α-stable noise
V Knopova, A Kulik
arXiv preprint arXiv:1412.8732, 2014
142014
Stochastic calculus of variations for general L\'evy processes and its applications to jump-type SDE's with non-degenerated drift
A Kulik
arXiv preprint math/0606427, 2006
142006
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20